# SDR AALA201712269046

- Difficulty date: December 22, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 4,113 hours, 1,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R1 EMERGENCY DOOR DAMPENER CYLINDER READS LOW PRESSURE. SERVICED R1 EMERGENCY DOOR DAMPENER CYLINDER PER AMM 52-11-14.
